# SDR CKSA98671

- Difficulty date: November 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713CK
- Make and model: Boeing 747-2B4B
- Aircraft serial: 21099
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Ring
- Part number: 65B02634328
- Condition: Corroded
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 310, PRESSURE BLKHD STA 2360 WL 185 BL 0 TO RBL 6, THE AFT FACE OF RING SEGMENT 65B02634-328 HAS 4 SQUARE INCH AREA OF LEVEL 2 CORROSION.  REPAIRED IAW ASA CKF-6XB-065 SUPP SHT 2, 3, 4.  FOUND DURING ACCOMPLISHMENT OF CARGO CONVERSION, ROUTINE C-CHECK, AND ACCOMPLISHMENT OF CPCP TASK CARDS AT BOEING WICHITA (KIAB).  WORK ORDER NUMBER MO280, TASK CARD NR 0434 7CI 3117.
